# SDR SWAA2015030337072

- Difficulty date: March 1, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 50,066 hours, 29,028 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERIOR SIDE OF LT MAIN WW CHORD CRACKED AT BS 663, LBL 37 AT BALL DRAIN CUT OUT.  REPAIRED CHORD IAW EA.
